# SDR AALA201607029003

- Difficulty date: July 1, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,396 hours, 23,829 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Defective
- Location: Coffeemaker
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACFT WAS GROUNDED: ON DECENT THROUGH 10,000, F/A ALERTED US TO THE ELECTRICAL ODOR IN AFT CABIN, ISOLATED TO C/B PANEL, DECLARED AN EMERGENCY, UNEVENTFUL LANDING WITH EMERGENCY EQUIPTMENT.  MAINTENANCE ISOLATED TO COFFEEMAKER J-11 CONNECTOR PLUG CONNECTOR. REPLACED AFT NR 3 COFFEEMAKER IAW AMM 25-35-15 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
